On a class of lattices with non-unique complements
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 191-201
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_4_a20,
author = {V. V. Pashenkov},
title = {On a~class of lattices with non-unique complements},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {191--201},
year = {1958},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_4_a20/}
}
V. V. Pashenkov. On a class of lattices with non-unique complements. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 191-201. http://geodesic.mathdoc.fr/item/IVM_1958_4_a20/